... decreased it to 50mg. It has been four days. Wondering if this has caused his blood pressure to rise to 188 over 103. We went to the ER. They did tests could not find any real problem. Gave prescription for 0.1mg clonidine twice daily. Just wondering if the change in the dosage of sertraline? Thank you Pam
river front; Did you tell the doctor at the E.R. ROOM THIS. anyway in most case's this would not raise it that much and even if it did go up it would be going up and down and im sure the checked it several times. Does his doctor know he is decreasing the sertraline if not he or she should know. You have to go off of that medication very slowly or he well have some bad withdrawal effects.Make sure you check with that doctor about decreasing the drug.In the mean time the clonidine should help stablise his blood pressure but he needs to have it checked before you end up in the E.R. again. best of luck.Chuck1957
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2011 • 1 answer
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
Posted 8 Aug 2013 • 1 answer
Posted 30 Dec 2014 • 3 answers
Posted 8 Jun 2016 • 1 answer
Posted 23 Sep 2017 • 0 answers